# SDR VNAA202509260007

- Difficulty date: August 15, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LUGS OF AILERON HINGE 2 (INB/OUTB LUGS) AND HINGE 3 (INB LUG) AT LH WING REAR SPAR.  DAMAGED LUGS OF AILERON HINGE 2 (INB/OUTB LUGS) AND HINGE 3 (INB LUG) AT LH WING REAR SPAR WERE REPAIRED PER REO 670-57-51-629 REV - -.
